MAUDE Adverse Event Report: ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER

ACCLARO CORPORATION ULTRACLEAR; FRACTIONAL MID-IR LASER
Model Number AS-WB-00055
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Atrophy (4913)
Date of Event 10/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was treated with laser coring at 5% coverage and 1.5mm drill depth in the submental region, and 5% coverage and 1mm drill depth in the lower face.A second treatment pass over both treatment areas of clear mode at 35% coverage and 30um ring depth.Photographs show laxity in the submental region 4 weeks post treatment.Further photographs show that the laxity has not reduced 4 months post treatment.Acclaro clinical reached out to an acclaro key opinion leader (kol) for his clinical opinion of the case.The kol contacted is a dermatologist with signifcant experience using laser devices and specifically using the ultraclear device.The kol stated in email that he suspected with treatment depths this deep on the submental region of a thin patient it is likely that energy was delivered to the hypodermis resulting in fat injury and volume loss.He suspected that the laxity would improve over time but was unlikely to resolve completely on its own.He suggested a combination of treatments to remedy the laxity including further ultraclear treatment at a superficial level focusing on skin tightening in combination with biostimulatory volume restoration.Acclaro clinical met with the staff of the treating clinic to discuss the patient's specific case and to discuss parameter selection.After discussion the patient opted for further superficial ultraclear treatment with a focus on skin tightening but opted against other suggestions.Acclaro clinical discussed the need to use less aggressive settings and to cater drill depth to the specific regions and skin thickness of individual patients.Further a clinical training for all providers at the clinic is scheduled including an exercise in parameter selection.The root cause of this adverse event is determined to be too deep and aggressive coring settings in the submental region of a thin patient.

Brand Name
ULTRACLEAR
Common Device Name
FRACTIONAL MID-IR LASER
Manufacturer (Section D)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer (Section G)
ACCLARO CORPORATION
333 george washington hwy
smithfield RI 02917
Manufacturer Contact
jose valerio
333 george washington hwy
smithfield, RI 02917
MDR Report Key24533796
Report Number3021550-2026-00003
Device Sequence Number18409874
Product Code GEX
UDI-Device Identifier00850039149429
UDI-Public(01)00850039149429(11)250113
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210847
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAS-WB-00055
Device Catalogue NumberAS-WB-00055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age32 YR
Patient SexFemale
Patient RaceWhite